The preliminary schedule is now online. Exhibits, performances, Keynote titles, and the list of artists and publishers is not yet available. Information will be added as it becomes available. We recommend viewing the schedule in "Tile" format.

Thursday 3 October, 2019

Time Zone: EDT/(GMT-05:00) Eastern Time (US & Canada)
8:00 AM
8:00 AM

Cœur des sciences Pavilion (CO) - Chaufferie (CO-R700)

9:00 AM
9:00 AM
Book Fair (Thursday) 6 hours, 9:00 AM - 3:00 PM

Cœur des sciences Pavilion (CO) - Chaufferie (CO-R700)

Public Event

DoubleTree par Hilton Montréal - Soprano C (on Level 4)

Workshop

Maya Doyon-Hanson, Pauktuutit Inuit Women of Canada (Moderator)

Rebecca Jones, Pauktuutit Inuit Women of Canada (Moderator)

Exploring Collaborative Visual Methods to Discuss Inuit Health - Jessica Penney (Sign-Up Required) 1 hour 30 minutes, 9:00 AM - 10:30 AM , Signup required

DoubleTree par Hilton Montréal - Soprano B (on Level 4)

Workshop

Jessica Penney (Moderator)

Sherbrooke Pavilion (SH) - Amphitheatre (SH-2800)

Panel

Shelley Tulloch, University of Winnipeg (Participant)

Shelley Tulloch, University of Winnipeg (Moderator)

Yasmine Charara, Kativik Ilisarniliriniq (Participant)

Yasmine Charara, Kativik Ilisarniliriniq (Moderator)

Sherbrooke Pavilion (SH) - Multi-purpose room (SH-4800)

Workshop

Polina Anang, University of Manitoba (Moderator)

Lydia Haqpi (Moderator)

Ellen Gordon (Moderator)

Cœur des sciences Pavilion (CO) - Agora Hydro-Québec (CO-R500)

Session

Pierre Côté (Moderator)

DoubleTree par Hilton Montréal - Symphonie 4 (on Level 5)

Session

Mathieu Landriault (Moderator)

DoubleTree par Hilton Montréal - Soprano A (on Level 4)

Session

Brendan Griebel (Moderator)

DoubleTree par Hilton Montréal - Symphonie 2 (on Level 5)

Session

Magalie Quintal-Marineau (Moderator)

Anne Curley (Moderator)

Lema Ijtemaye (Moderator)

10:00 AM
10:00 AM

Walking Tour

Christopher Fletcher (Moderator)

Annie Pisuktie (Moderator)

10:45 AM
10:45 AM

DoubleTree par Hilton Montréal - Soprano C (on Level 4)

Panel

Looee Okalik (Moderator)

Looee Okalik (Participant)

LISA KOPERQUALUK (Participant)

DoubleTree par Hilton Montréal - Soprano B (on Level 4)

Panel

Joanna MacDonald (Moderator)

Joanna MacDonald (Participant)

Sarah Cox, Circumpolar Affairs Directorate (Participant)

Sherbrooke Pavilion (SH) - Amphitheatre (SH-2800)

Panel

Shelley Tulloch, University of Winnipeg (Moderator)

Melanie O'Gorman, University of Winnipeg (Participant)

Holly Carpenter, Mangilaluk School (Participant)

Kathy Snow, University of Prince Edward Island (Participant)

Doris Boase, Amos Comenius Memorial School (Participant)

Erin Morozoff, University of Prince Edward Island (Participant)

Alexander McAuley, University of Prince Edward Island (Participant)

Caitlyn Baikie, Inuit Tapiriit Kanatami (Participant)

Sherbrooke Pavilion (SH) - Multi-purpose room (SH-4800)

Round Table

José Gérin-Lajoie (Moderator)

Cœur des sciences Pavilion (CO) - Agora Hydro-Québec (CO-R500)

Session

Geneviève Cloutier (Moderator)

12:15 PM
12:15 PM
Lunch (on your own) 1 hour 30 minutes, 12:15 PM - 1:45 PM

Cœur des sciences Pavilion (CO) - Agora Hydro-Québec (CO-R500)

1:15 PM
1:15 PM

Cœur des sciences Pavilion (CO) - Agora Hydro-Québec (CO-R500)

Session

Geneviève Vachon (Moderator)

Myriam Blais (Moderator)

1:45 PM
1:45 PM

Workshop

Veronica Flowers (Moderator)

Vanessa Flowers (Moderator)

DoubleTree par Hilton Montréal - Soprano C (on Level 4)

Panel

Aluki Kotierk, Nunavut Tunngavik Incorporated (Participant)

Louis Tapardjuk, Inuit Uqausinginnik Taiguusiliuqtiit (Participant)

DoubleTree par Hilton Montréal - Soprano B (on Level 4)

Panel

Stephan Schott (Participant)

Jamie Desautels (Participant)

Elizabeth Anavilok (Participant)

Christine Porter (Participant)

Chantal Langlois, GN-Dept Health (Kitikmeot) (Participant)

Sherbrooke Pavilion (SH) - Amphitheatre (SH-2800)

Panel

Vanessa Chaperlin, Kativik Ilisarniliriniq (Moderator)

Minnie Annahatak, Kativik Ilisarniliriniq (Participant)

Vanessa Chaperlin, Kativik Ilisarniliriniq (Participant)

Minnie Annahatak, Kativik Ilisarniliriniq (Moderator)

Sherbrooke Pavilion (SH) - Multi-purpose room (SH-4800)

Panel

Bryan Vandenbrink, Polar Knowledge Canada (Participant)

Angulalik Pedersen, Polar Knowledge Canada (Participant)

Cœur des sciences Pavilion (CO) - Agora Hydro-Québec (CO-R500)

Session

Denise Piché (Moderator)

4:00 PM
4:00 PM
Opening Ceremony 30 minutes, 4:00 PM - 4:30 PM

Pavillion Henry F. Hall Building, Concordia University - DB Clarke Theatre

Heather Igloliorte, Inuit Futures in Arts Leadership: The Pilimmaksarniq/Pijariuqsarniq Project (Moderator)

Richard Compton, Université du Quebec à Montreal (Moderator)

4:30 PM
4:30 PM
Keynote 1: Lisa Koperqualuk 1 hour, 4:30 PM - 5:30 PM

Pavillion Henry F. Hall Building, Concordia University - DB Clarke Theatre

Keynote

LISA KOPERQUALUK (Participant)

5:30 PM
5:30 PM

Pavillion Henry F. Hall Building, Concordia University - DB Clarke Theatre

6:00 PM
6:00 PM
iNuit Blanche 4 hours, 6:00 PM - 10:00 PM